# SDR IPXA2025090435309

- Difficulty date: August 12, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 311N506970
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON VENT PANEL 443CR HAS A CRACK IN UPPER FWD CORNER.   ACCOMPLISHED DVI IAW EO B757-5450-82780-A STEP 4(I). FASTENERS ARE IN SERVICEABLE CONDITION.
